MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC QUICKDRAW VENOUS CANNULA W /KIT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

EDWARDS LIFESCIENCES LLC QUICKDRAW VENOUS CANNULA W /KIT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number QD22
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
Pt requiring vasoactive support went from unit to cath lab for iabp placement and back to cath lab for ecmo, until nurse identified air in ecmo circuit.Fda safety report id# (b)(4).

Brand Name
QUICKDRAW VENOUS CANNULA W /KIT
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
irvine CA 92614
MDR Report Key9636575
Report NumberMW5092539
Device Sequence Number14174229
Product Code DWF
UDI-Device Identifier00690103182699
UDI-Public(01)00690103182699
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2021
Device Model NumberQD22
Device Catalogue NumberQD22
Device Lot Number62292277
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age55 YR